# SDR SWAA2024111347518

- Difficulty date: October 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 847 TO BS 867 AND LBL 23 UPPER POSITION AT AFT CARGO COMPARTMENT 2024-634313<[01] REPLACED WEB AND FASTENERS LOCATED BS 847 TO BS 867 AND LBL 23 UPPER POSITION AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG# 149A8100 SHEET: 1; REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
